Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 56, NWS Charleston, WV

June 1, 2008McDowell County, Wyoming County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 1, 2008, 6:21 PM EDT for McDowell County, Wyoming County, West Virginia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2008, 6:21 PM EDT (22:21 UTC)
Expired
Jun 1, 2008, 6:49 PM EDT
In force
28 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties McDowell County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 96 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2008-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2008-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 012221
SVRRLX
WVC047-109-012300-
/O.NEW.KRLX.SV.W.0056.080601T2221Z-080601T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
621 PM EDT SUN JUN 1 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MCDOWELL COUNTY IN WEST VIRGINIA...
  WYOMING COUNTY IN WEST VIRGINIA...

* UNTIL 700 PM EDT

* AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  OCEANA...OR ABOUT 26 MILES WEST OF BECKLEY...AND MOVING SOUTHEAST
  AT 23 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PINEVILLE BY 635 PM EDT...
  6 MILES SOUTHWEST OF TWIN FALLS STATE PARK BY 640 PM EDT...
  MULLENS BY 650 PM EDT...
  9 MILES NORTHEAST OF WELCH BY 655 PM EDT...
  NORTHFORK BY 700 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3728 8163 3766 8178 3779 8159 3750 8124
      3746 8126 3744 8129 3743 8128 3742 8128
TIME...MOT...LOC 2221Z 320DEG 20KT 3766 8160

$$

05
2 follow-up statements
000 
WWUS51 KRLX 012240
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
640 PM EDT SUN JUN 1 2008

WVC047-109-012300-
/O.CON.KRLX.SV.W.0056.000000T0000Z-080601T2300Z/
MCDOWELL WV-WYOMING WV-
640 PM EDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR WYOMING AND NORTHEASTERN MCDOWELL COUNTIES...

AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR PINEVILLE MOVING SOUTHEAST AT 23 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MULLENS BY 650 PM EDT...
  9 MILES NORTHEAST OF WELCH BY 655 PM EDT...
  HERNDON...NORTHFORK...KEYSTONE AND BY 700 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3733 8156 3766 8178 3779 8159 3750 8124
      3749 8125 3746 8126 3744 8129 3742 8128
TIME...MOT...LOC 2240Z 320DEG 20KT 3758 8151

$$
000 
WWUS51 KRLX 012249
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
649 PM EDT SUN JUN 1 2008

WVC047-109-012259-
/O.CAN.KRLX.SV.W.0056.000000T0000Z-080601T2300Z/
MCDOWELL WV-WYOMING WV-
649 PM EDT SUN JUN 1 2008

...THE SEVERE THUNDERSTORM WARNING FOR WYOMING AND NORTHEASTERN
MCDOWELL COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND PEA
SIZE HAIL ARE STILL POSSIBLE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3733 8156 3766 8178 3779 8159 3750 8124
      3749 8125 3746 8126 3744 8129 3742 8128
TIME...MOT...LOC 2249Z 320DEG 20KT 3754 8147

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:35 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 1, 4:35 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
435 PM EDT SUN JUN 1 2008

.SYNOPSIS...
UPPER AIR DISTURBANCES AND LINGERING MOISTURE MAY TRIGGER BRIEF
SHOWERS OR THUNDERSTORMS TODAY.  HIGH PRESSURE AND DRY WEATHER FOR
MONDAY. WARM FRONT...MUGGY AIR...AND SHOWERS TUESDAY AND WEDNESDAY.

&&

.NEAR TERM /THROUGH MONDAY/...
CONVECTION HAS DEVELOPED IN ADVANCE OF WEAK COLD FRONTAL BOUNDARY
THAT IS SLIDING THROUGH THE REGION AT THIS TIME. WITH THE SURFACE
DEW POINTS STILL IN THE LOW 60S ACROSS THE AREA THE CONVECTION
SHOULD CONTINUE TO SLIDE SE OVER THE NEXT COUPLE OF
HOURS...EXITING THE SE PART OF WV BETWEEN AROUND 00Z. SO HAVE HELD
POPS THROUGH THE EARLY EVENING...BUT QUICKLY DRIED THE POPS OUT
THERE AFTER. BEHIND THE FRONT...MUCH DRIER AIR IS COMING. DEW
POINTS IN NRN OHIO ARE ALREADY DOWN INTO THE MID TO UPPER 40S AND
THE CU FIELD BEHIND THE FRONT IS MUCH THINNER AND ONCE THE SUN
GOES DOWN WILL GO AWAY. THIS IS ASSOCIATED WITH SURFACE HIGH
PRESSURE THAT WILL BE MOVING INTO THE REGION TONIGHT AND WILL STAY
IN PLACE THROUGH THE DAY ON MONDAY. WITH THE DRIER AIR...AND THE
SKY GOING CLEAR AND LIGHT TO CALM WINDS...EXPECT PRETTY GOOD
RADIATIVE CONDITION TONIGHT. HAVE GONE COOLER THAN THE GUIDANCE
WITH THE LOW DEW POINTS THAT WILL BE ADVECTING IN ALONG WITH THE
RADIATIVE COOLING CONDITIONS. SOME RIVER VALLEY FOG IS ALSO
POSSIBLE...ESPECIALLY FOR LOCATION WHO HAD RAIN THIS AFTERNOON.

MONDAY SHOULD BE A CHAMBER OF COMMERCE DAY. WITH HIGH PRESSURE
OVER HEAD AND DRY AIR IN PLACE. USING 850 MB TEMPS WENT ABOVE THE
LATEST MET GUIDANCE...BUT A TOUCH COOLER THAN THE PREVIOUS FCST.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
GOING WITH HPC IN USING THE GFS/ECMWF OVER THE NAM WITH THE SYSTEM
AFFECTING OUR AREA TUESDAY AND WEDNESDAY. THIS SCENARIO FLATTENS THE
UPPER RIDGE OVER OUR AREA BY TUESDAY...ALLOWING A NEARLY STATIONARY
EAST TO WEST FRONT TO SET UP ACROSS THE NORTHERN OHIO VALLEY TUESDAY
ON THE SOUTHERN EDGE OF THE WESTERLIES ALOFT. THE FRONT THEN SAGS
SOUTHWARD INTO OUR NORTHERN AND CENTRAL AREAS LATER TUESDAY NIGHT
AND WEDNESDAY AS SHORT WAVE TRAVERSES...BEFORE THE FRONT LIFTS
BACK NORTH BY THURSDAY AS STRONG UPPER HIGH DEVELOPS OVER THE
EASTERN THIRD OF THE NATION. THUS...WE REMAIN IN A WARM AND HUMID
AIRMASS THIS PERIOD...WITH THE BEST POPS TUESDAY IN THE NORTH...AND
ACROSS THE CENTRAL AND NORTH TUESDAY NIGHT AND WEDNESDAY. AS THE
FRONT SHIFTS NORTH WEDNESDAY NIGHT...MOST OF THE CONVECTION WILL
LIFT BACK NORTH. GOING WITH WARMER GUIDANCE AS TEMPS WILL BE
GENERALLY ABOVE NORMAL IN A RATHER HUMID SUMMER LIKE AIRMASS. WILL
NOT GO TOO HIGH AS THERE WILL BE LOTS OF CLOUDS AND SHOWERS
AROUND...ESPECIALLY ACROSS THE NORTH HALF.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
SEEING MODEL DIFFERENCES BETWEEN THE GFS AND ECMWF WITH THE ECMWF
BEING MUCH MORE AGGRESSIVE PUSHING THE FRONT THROUGH THE AREA WHILE
THE GFS HOLD THE SE US RIDGE STRONG AND STALLS THE FRONT AROUND
THE REGION. HPC LEANED TOWARD THE GFS SO HAVE TAILOR THE EXTEND
FORECAST THAT DIRECTION. THIS WILL LEAD TO A TASTE OF SUMMER WITH
TEMPERATURES IN THE 90S FOR THE FIRST TIME THIS YEAR ON FRIDAY AND
SATURDAY.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
18Z SUNDAY THRU 18Z MONDAY...
COMBINATION OF WEAK COLD FRONT AND SHORTWAVE ENERGY SLIDING ACROSS
THE AREA IS GENERATING SCATTERED CONVECTION...SOME OF WHICH IS
PRODUCING HAIL. THESE SHOWERS ARE PUSHING SE ACROSS NRN WV AND AS
THE FRONT CONTINUES SOUTHWARD THE CONVECTION SHOULD CONTINUE.
EXPECT BRIEF PERIODS OF MVFR TO POSSIBLY IFR CONDITIONS AS THE
FRONT PASSES. TOWARD EVENING...EXPECT THAT THE FRONT WILL BE
TRYING TO EXIT THE REGION AND THE CONVECTION SHOULD BEGIN TO WIND
DOWN ACROSS SERN WV...POSSIBLY STILL AFFECTING BKW AROUND 00Z.
ONCE THE FRONT CLEARS...DRY AIR FROM THE NORTH WITH HIGH PRESSURE
WILL BE SLIDING INTO THE AREA...CLEARING THE SKY AND RETURNING VFR
CONDITIONS.

WITH HIGH PRESSURE OVER HEAD TONIGHT...THE ATMOSPHERE DECOUPLES
AND RIVER FOG SHOULD DEVELOP SO HAVE ADDED SOME MVFR TO IFR
CONDITIONS TO THE FORECAST. FOG LIFTS BY 13Z AND VFR CONDITIONS
RETURN WITH HIGH PRESSURE IN POSITION.

AVIATION OUTLOOK /AFTER 12Z MONDAY/...NO SIGNIFICANT WEATHER
EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB/CL
NEAR TERM...ESS
SHORT TERM...JMV
LONG TERM...JMV
AVIATION...ESS
Hazardous weather outlook, Jun 1, 3:00 AM EDT, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
300 AM EDT SUN JUN 1 2008

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032-
037>040-046-047-020700-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
300 AM EDT SUN JUN 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAVY RAIN FROM SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY
AFTERNOON THROUGH WEDNESDAY. RAINS OF OVER 2 INCHES WOULD BE
NEEDED TO CAUSE FLASH FLOOD CONCERNS ON SMALL STREAMS.
YET...REPETITIVE SHOWERS COULD FALL OVER THE SAME STREAM
BASINS...SO THE FLOOD HAZARD EXISTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ003-004-WVZ024>026-033>036-020700-
DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-
300 AM EDT SUN JUN 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KTB

In the hours before

Special weather statement, Jun 1, 4:18 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
418 PM EDT SUN JUN 1 2008

VAZ004-012045-
BUCHANAN VA-
418 PM EDT SUN JUN 1 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 418 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
DAVENPORT...MOVING EAST AT 58 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... OAKWOOD
  AND VANSANT.

WIND GUSTS TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

26
Local storm report, Jun 1, 4:24 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
424 PM EDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             MOUNT ZION              38.87N 81.12W
06/01/2008  E0.75 INCH       CALHOUN            WV   TRAINED SPOTTER

&&
Local storm report, Jun 1, 4:27 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
427 PM EDT SUN JUN 1 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             CHARLESTON              38.30N 81.59W
06/01/2008  U1.00 INCH       KANAWHA            WV   PUBLIC

&&

NNNN
Special weather statement, Jun 1, 5:16 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
516 PM EDT SUN JUN 1 2008

WVZ030-031-039-040-012215-
UPSHUR WV-LEWIS WV-HARRISON WV-BARBOUR WV-
516 PM EDT SUN JUN 1 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 516 PM EDT...A STRONG THUNDERSTORM WAS OVER WEST MILFORD...OR
ABOUT 8 MILES NORTH OF WESTON...MOVING SOUTHEAST AT 40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
LORENTZ...CENTURY...VOLGA...HODGESVILLE...OVERHILL AND LOST CREEK.

BRIEF VERY HEAVY DOWNPOURS...SMALL HAIL...AND WIND GUSTS UP TO 50
MPH ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Local storm report, Jun 1, 5:41 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
541 PM EDT SUN JUN 1 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             PHILIPPI                39.18N 80.09W
06/01/2008  U1.00 INCH       BARBOUR            WV   PUBLIC

            EVENT OCCURRED BETWEEN
            511 PM 06/01/2008 AND 526 PM 06/01/2008

&&

NNNN
Local storm report, Jun 1, 6:04 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
604 PM EDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     13 NE BECKLEY           37.92N 81.02W
06/01/2008                   FAYETTE            WV   COUNTY OFFICIAL

            TREES BLOWN DOWN NEAR THE CITY OF DANESE.

&&

ABEAVERS

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:03 PM EDTSevere Thunderstorm WarningRLXRitchie, Wirt, Wood27 min
Jun 1, 1:09 PM EDTSevere Thunderstorm WarningRLXJackson, Wood51 min
Jun 1, 1:29 PM EDTSevere Thunderstorm WarningRLXBarbour31 min
Jun 1, 1:31 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Taylor59 min
Jun 1, 1:39 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer, Lewis, Ritchie, Wirt51 min
Jun 1, 1:52 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Jackson, Roane, Wirt53 min
Jun 1, 2:23 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer, Lewis, Upshur, Webster67 min
Jun 1, 2:45 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Upshur, Webster60 min
Jun 1, 3:20 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Putnam40 min
Jun 1, 3:49 PM EDTSevere Thunderstorm WarningRLXKanawha41 min
Jun 1, 4:56 PM EDTSevere Thunderstorm WarningRLXFayette34 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.